# SDR 07FDEA02170

- Difficulty date: June 18, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,323 hours, 19,667 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: A53770355204
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OLD DOUBLER REPAIR C 19-20, P 38-40 LT, IN CONFLICT WITH P TO F CONVERSION REPAIR PERFORMED BY NEW DOUBLER INSTALLATION IAW EA 6-5313-103273 AND   RAS/DABRE/7006901/2006 ISS A.
